Fourth order real space solver for the time-dependent Schrodinger equation with singular Coulomb potential

Majorosi Szilárd and Czirják Attila: Fourth order real space solver for the time-dependent Schrodinger equation with singular Coulomb potential.
COMPUTER PHYSICS COMMUNICATIONS, 208. pp. 9-28. ISSN 0010-4655 (2016)

[thumbnail of 3186229.pdf] Text
3186229.pdf - Published Version
Restricted access: Logged in users only

Download (1MB) | Request a copy
Item Type: Journal Article
Journal or Publication Title: COMPUTER PHYSICS COMMUNICATIONS
Date: 2016
Volume: 208
Page Range: pp. 9-28
ISSN: 0010-4655
Faculty/Unit: ELI-HU
Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3186229
DOI azonosító: https://doi.org/10.1016/j.cpc.2016.07.006
Date Deposited: 2023. Jun. 29. 13:10
Last Modified: 2023. Jun. 29. 13:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/27756
Web of Science® Times Cited: 12 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year